# SDR V0XD2020020202

- Difficulty date: January 19, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 40,783 hours, 30,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318753S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR RAIL AND FWD PAX DOOR ARM CUT OUT PLATE HAVE SIGNS OF CORROSION.  CORRECTIVE ACTION: REMOVED AND REPALCED KICK PLATE ANGLE(P/N:SH670-31875-3S), MID CAP ANGLE(P/N:SH670-31825-9SS), AND FITTING (P/N:SH670-31840-3) IAW CRJ700 AMM 52-70-04, CRJ700 SRM 51-41-02, 53-21-23, 51-21-11, 51-25-06, 51-25-16 TR 51-0065, 51-40-11, 51-42-06, AND 51-42-21.
